Alert archive / Georgia / Red Flag Warnings in 2014

Red Flag Warning 10, NWS Tallahassee, FL

March 25, 201411 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Mar 25, 2014, 4:33 AM EDT for 11 counties in Georgia; 5 counties in Alabama. It took effect at Mar 25, 2014, 2:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2014, 4:33 AM EDT (08:33 UTC)
In effect from
Mar 25, 2014, 2:00 PM EDT
Expired
Mar 25, 2014, 8:00 PM EDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Ben Hill County, GA, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Lee County, GA, Quitman County, GA, Randolph County, GA, Terrell County, GA, Turner County, GA, Worth County, GA

The radar

The Ft Rucker radar (KEOX), 69 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2014-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2014-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WWUS82 KTAE 250833
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
433 AM EDT TUE MAR 25 2014

...RED FLAG WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY THIS
EVENING FOR SOUTHEAST ALABAMA FOR A COMBINATION OF LOW RELATIVE
HUMIDITY AND 20-FOOT WIND SPEEDS OF AT LEAST 20 MPH...

...RED FLAG WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY THIS
EVENING FOR PORTIONS OF SOUTHWEST GEORGIA FOR A COMBINATION OF LOW
RELATIVE HUMIDITY...20-FOOT WIND SPEEDS OF AT LEAST 15 MPH...AND
LOW FUEL MOISTURE...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY
WEDNESDAY EVENING FOR SOUTHEAST ALABAMA FOR LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

.A VERY DRY AIR MASS WILL BEGIN TO ARRIVE IN THE AREA TODAY AND IN
PARTICULAR DURING THE AFTERNOON HOURS WITH RELATIVE HUMIDITY
FALLING TO AROUND OR JUST BELOW 25 PERCENT. IN COMBINATION WITH
WINDS AROUND 20 MPH AND SOMEWHAT DRY FUELS...RED FLAG CONDITIONS
ARE EXPECTED ACROSS PORTIONS OF SOUTHEAST ALABAMA AND SOUTHWEST
GEORGIA. WINDS WILL DIMINISH BY WEDNESDAY...BUT LONG DURATIONS OF
LOW RELATIVE HUMIDITY ARE EXPECTED TO ONCE AGAIN CREATE RED FLAG
CONDITIONS IN SOUTHEAST ALABAMA.

ALZ065>069-260000-
/O.NEW.KTAE.FW.W.0010.140325T1800Z-140326T0000Z/
/O.NEW.KTAE.FW.A.0005.140326T1800Z-140327T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
333 AM CDT TUE MAR 25 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING... 
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

* AFFECTED AREA: COFFEE...DALE...GENEVA...HENRY AND HOUSTON
  COUNTIES IN SOUTHEAST ALABAMA.

* WIND: TODAY...15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH. FOR
  WEDNESDAY...AROUND 10 MPH.

* HUMIDITY: TODAY...MINIMUM VALUES 23 TO 25 PERCENT. FOR
  WEDNESDAY...MINIMUM VALUES 20 TO 23 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

GAZ120>128-130-142-260000-
/O.NEW.KTAE.FW.W.0010.140325T1800Z-140326T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
BEN HILL-EARLY-
433 AM EDT TUE MAR 25 2014

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT
THIS EVENING. 

* AFFECTED AREA: BEN HILL...CALHOUN...CLAY...DOUGHERTY...EARLY...
  LEE...QUITMAN...RANDOLPH...TERRELL...TURNER...AND WORTH COUNTIES
  IN SOUTHWEST GEORGIA. 

* WIND: 15 TO 25 MPH. GUSTS AS HIGH AS 35 MPH.

* HUMIDITY: MINIMUM VALUES 23 TO 25 PERCENT.

* 10 HOUR FUEL MOISTURE: AROUND 6 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

08-AL
2 follow-up statements
083 
WWUS82 KTAE 251838
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
238 PM EDT TUE MAR 25 2014

...RED FLAG WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY THIS
EVENING FOR SOUTHEAST ALABAMA FOR A COMBINATION OF LOW RELATIVE
HUMIDITY AND 20-FOOT WIND SPEEDS OF AT LEAST 20 MPH...

...RED FLAG WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY THIS
EVENING FOR PORTIONS OF SOUTHWEST GEORGIA FOR A COMBINATION OF
LOW RELATIVE HUMIDITY...20-FOOT WIND SPEEDS OF AT LEAST 15 MPH...
AND LOW FUEL MOISTURE...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY
WEDNESDAY EVENING FOR SOUTHEAST ALABAMA FOR LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

.A VERY DRY AIRMASS WILL CROSS OUR FORECAST AREA TODAY AND
TOMORROW. MINIMUM RELATIVE HUMIDITY VALUES TODAY ARE IN THE LOW
20S AND WILL DIP INTO THE MID-TEENS TOMORROW AFTERNOON. RED FLAG
WARNINGS ARE OUT TODAY IN ALABAMA FOR A COMBINATION OF LOW
RELATIVE HUMIDITIES AND HIGH WINDS AND IN GEORGIA FOR LOW RELATIVE
HUMIDITIES AND FUEL MOISTURE AND HIGH WINDS. TOMORROW...A RED FLAG
WARNING IS IN EFFECT FOR ALABAMA FOR A 5 TO 6 HOUR DURATION OF
RELATIVE HUMIDITIES BELOW 25 PERCENT.

ALZ065>069-270000-
/O.UPG.KTAE.FW.A.0005.140326T1800Z-140327T0000Z/
/O.NEW.KTAE.FW.W.0011.140326T1700Z-140327T0000Z/
/O.CON.KTAE.FW.W.0010.000000T0000Z-140326T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
138 PM CDT TUE MAR 25 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS 
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: COFFEE...DALE...GENEVA...HENRY AND HOUSTON
  COUNTIES IN SOUTHEAST ALABAMA.

* WIND: TODAY...15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH. FOR
  WEDNESDAY...AROUND 10 MPH.

* HUMIDITY: TODAY...MINIMUM VALUES 23 TO 25 PERCENT. FOR 
  WEDNESDAY...MINIMUM VALUES 20 TO 23 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

GAZ120>128-130-142-260000-
/O.CON.KTAE.FW.W.0010.000000T0000Z-140326T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
BEN HILL-EARLY-
238 PM EDT TUE MAR 25 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS 
EVENING...

* AFFECTED AREA: BEN HILL...CALHOUN...CLAY...DOUGHERTY... 
  EARLY...LEE...QUITMAN...RANDOLPH...TERRELL...TURNER...AND 
  WORTH COUNTIES IN SOUTHWEST GEORGIA. 

* WIND: 15 TO 25 MPH. GUSTS AS HIGH AS 35 MPH.

* HUMIDITY: MINIMUM VALUES 23 TO 25 PERCENT.

* 10 HOUR FUEL MOISTURE: AROUND 6 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

MOORE
467 
WWUS82 KTAE 260021
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
821 PM EDT TUE MAR 25 2014


...RED FLAG WARNING IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY
WEDNESDAY EVENING FOR SOUTHEAST ALABAMA FOR LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

.A VERY DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE FORECAST AREA
TOMORROW. MINIMUM RELATIVE HUMIDITY WILL DIP INTO THE MID-TEENS
TOMORROW AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR SOUTHEAST
ALABAMA FOR A 5 TO 6 HOUR DURATION OF RELATIVE HUMIDITIES BELOW 25
PERCENT WEDNESDAY AFTERNOON.

ALZ065>069-270000-
/O.EXP.KTAE.FW.W.0010.000000T0000Z-140326T0000Z/
/O.CON.KTAE.FW.W.0011.140326T1700Z-140327T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
721 PM CDT TUE MAR 25 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT
WEDNESDAY

* AFFECTED AREA: COFFEE...DALE...GENEVA...HENRY AND HOUSTON 
  COUNTIES IN SOUTHEAST ALABAMA. 

* WIND: WEDNESDAY...AROUND 10 MPH.

* HUMIDITY: WEDNESDAY...MINIMUM VALUES 20 TO 23 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

GAZ120>128-130-142-260130-
/O.EXP.KTAE.FW.W.0010.000000T0000Z-140326T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
BEN HILL-EARLY-
821 PM EDT TUE MAR 25 2014

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 25, 4:30 AM EDT, 3 minutes earlier.

Area forecast discussion, Mar 25, 4:30 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
430 AM EDT Tue Mar 25 2014

.Near Term [Through Today]...
Latest MSAS and RAP analysis at 07z indicated that a surface low was
beginning to take shape just east of the Florida peninsula. A
surface trough extending from near AAF north-northeast to W NC was
maintaining light surface winds and higher dew points across our area
early this morning. Meanwhile, drier and cooler air was beginning to
make a more substantial push into the rest of AL and MS as the
surface pressure gradient begins to increase between the developing
low and a high building into the Plains. This drier air should begin
arriving into our area over the next 6 hours, and will help scour
out clouds from west to east. This process is likely already
beginning per 11-3.9 micron satellite loops.

Therefore, we expect a mostly sunny day. As the surface cyclone
begins to rapidly deepen off the coastal Carolinas and the surface
ridge axis moves closer to the Mississippi River, the pressure
gradient should increase markedly - with NW winds likely to reach
15-25 mph during the afternoon hours. Along with gusts up to 30-35
mph, this falls short of our Wind Advisory criteria. Basically, we
are expecting a breezy day, but no headlines are currently
anticipated. CAA in the boundary layer will continue through the
day, and thus that layer should be slightly cooler in the mid-late
afternoon. As a result, we placed the warmest temperatures closer
to midday, with highs overall in the 60s, and a small area of low
70s in the eastern Florida Big Bend and immediate Valdosta area.

.Short Term [Tonight Through Thursday]...
The system developing off the FL coast is destined to bomb in
rather spectacular fashion as it races northeastward well off the
Eastern Seaboard. In the wake of the low, strong high pressure
will build southeast to the Tennessee Valley by Wednesday morning.
This airmass is of modified arctic origin and will bring
unseasonably cold temperatures to the Gulf Coast. The high
position is not ideal for efficient radiational cooling, but we
should see enough cold advection to bring temps down to around
freezing by dawn Wednesday across our northern zones. The coldest
areas in Coffee County may see the required 2-hr durations for a
warning, but most areas are expected to only just touch freezing.
Because of the marginal nature of this event, we plan to leave the
freeze watch in place after coordination with WFO JAX and let the
day shift make the final call after they get a look at one more
suite of guidance. People that have sensitive plants and are
concerned about freezing temps should not wait for the warning to
begin taking protective actions. A few spots could even see some
frost, which would be another concern, but the current thinking is
that will see just enough wind to prevent frost formation in most
areas, and particularly in wooded and urban areas, which are also
less likely to see freezing temps. Daytime highs on Wednesday will
only reach the upper 50s in AL and GA and lower 60s in FL. This is
below normal even for January and some 13-15 degrees below seasonal
levels.

The surface high will build east and move off the NC coast by
Thursday afternoon. This will swing low level winds around to
onshore which will allow temps to moderate. Min temps will mainly be
in the upper 30s inland Wednesday night. We cannot rule out some
patchy frost over the Suwannee Valley early Thursday morning where
some mid 30s will be possible. After that, afternoon temps will
recover nicely to the upper 60s and lower 70s. We will also maintain
a slight chance for showers on Thursday for the southern zones.

.Long Term [Thursday Night Through Tuesday]...
We'll transition out of an unseasonably cool and dry pattern into
a wet pattern with more seasonable temperatures through the
extended range forecast. A frontal system will enter the Tri-State
region on Friday, and not completely clear out until sometime on
Sunday when conditions will begin to dry out once again.

&&

.Aviation...
[Through 06Z Wednesday] Any lingering MVFR or low-end VFR CIGS this
morning should quickly dissipate by 12-15z. Thereafter, we expect
clear skies and VFR conditions. Winds should be out of the northwest
at about 310-330 degrees today, and will be gusty especially from
15-23z. Maximum gusts could reach into the 25-30 knot range, which
could cause some crosswind concerns on SW-NE or W-E runways. Winds
should begin to diminish after 23z.

&&

.Marine...
Deepening low pressure off the Southeast U.S. coast will combine
with strong high pressure building into the Mississippi and
Tennessee Valleys to produce a strengthening pressure gradient
across the Northeast Gulf of Mexico today. Winds will increase to
small craft advisory levels and remain elevated through the night.
Conditions will briefly subside below headline criteria Wednesday
afternoon before increasing to cautionary or marginal advisory
levels Wednesday night into Friday. This time the winds will be
onshore ahead of our next frontal system which will reach or cross
the waters on Saturday.

&&

.Fire Weather...
Dry air should begin arriving today, and in particular this
afternoon. Although forecast models are a little inconsistent in how
low to drop dew points, the most likely scenario creates widespread
minimum RH of around 23-25%. RH values that low put red flag
criteria in play in all of our zones today. Details follow.

 * For Alabama: we should see a combination of RH below 25% and winds
   of 20 mph. Therefore, a Red Flag Warning will be issued for today.

 * For Georgia: it appears likely that we will see RH reach 25% in
   combination with winds of at least 15 mph. The questionable part
   of the criteria for today will be 10-hr fuel moisture. Yesterday,
   these levels dropped to around 7% in the mid-late afternoon near
   the northern part of our forecast area at Americus, and were
   slightly higher (8%) at Camilla. Based on dry, windy, and sunny
   weather today and a forecast for 6% fuel moisture at Americus
   from the GA Forestry Commission - we expect that northern parts
   of our area may reach red flag criteria. However, the values are
   likely to be higher at Camilla and Adel. Therefore the RFW area
   that has been issued for SW GA was placed further north and
   coordinated with WFO FFC.

 * For Florida: forecast ERC values are not sufficiently high to
   warrant a Red Flag Warning for any combination of criteria.

By tomorrow, winds will diminish, which makes it unlikely that red
flag conditions will occur Wednesday in our GA or FL zones. However,
long durations of low RH may occur in SE Alabama so a Fire Weather
Watch was posted for those areas.

&&

.Hydrology...
Most rivers across the region have crested and are slowly receding
with only a few points still above flood stage. The Ochlockonee at
Havana and Aucilla at Lamont will fall below flood stage later
today. The Withlacoochee near Quitman doesn't have far to go either.
The Lower Withlacoochee and Suwannee Rivers continue to rise and
will likely continue to do so through the weekend. However, the
chance of flooding is low.

For the latest river stages and forecasts, please visit:

water.weather.gov/ahps2/index.php?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   69  34  62  39  71 /  10   0   0   0  20
Panama City   67  39  60  47  68 /  10   0   0  10  20
Dothan        63  32  60  41  70 /   0   0   0   0  10
Albany        64  31  59  39  70 /   0   0   0   0  10
Valdosta      71  32  61  38  73 /  10   0   0   0  10
Cross City    72  34  62  36  72 /  10   0   0   0  20
Apalachicola  69  38  60  46  67 /  10   0   0   0  20

&&

.TAE Watches/Warnings/Advisories...

FL...Freeze Watch from late tonight through Wednesday morning for
     Holmes-Inland Walton.

GA...Freeze Watch from late tonight through Wednesday morning for
     Baker-Ben Hill-Berrien-Calhoun-Clay-Colquitt-Cook-Dougherty-
     Early-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Terrell-
     Tift-Turner-Worth.

     Red Flag Warning from 2 PM this afternoon to 8 PM EDT this
     evening for Ben Hill-Calhoun-Clay-Dougherty-Early-Lee-
     Quitman-Randolph-Terrell-Turner-Worth.

AL...Freeze Watch from late tonight through Wednesday morning for
     Coffee-Dale-Geneva-Henry-Houston.

     Red Flag Warning from 1 PM this afternoon to 7 PM CDT this
     evening for Coffee-Dale-Geneva-Henry-Houston.

     Fire Weather Watch from Wednesday afternoon through Wednesday
     evening for Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory from 11 AM this morning to 11 AM EDT
     Wednesday for Apalachee Bay-Coastal waters From Ochlockonee
     River to Apalachicola FL out to 20 NM-Coastal waters from
     Suwannee River to Keaton Beach FL out 20 NM-Coastal waters
     from Apalachicola to Destin FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...LAMERS
SHORT TERM...WOOL
LONG TERM...HARRIGAN
AVIATION...LAMERS
MARINE...WOOL
FIRE WEATHER...LAMERS
HYDROLOGY...WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:25 AM EDTAreal Flood WarningTAEBrooks, Lowndes12 hr
Mar 25, 11:17 AM EDTRiver Flood WarningTAEBrooks, Lowndes20 hr
Mar 25, 2:44 PM EDTFreeze WarningTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more18 hr
Mar 25, 4:33 AM EDTFire Weather WatchTAECoffee, Dale, Geneva, Henry, Houston10 hr
Mar 25, 2:38 PM EDTRed Flag WarningTAECoffee, Dale, Geneva, Henry, Houston29 hr

Nearby

Red Flag Warnings in Georgia, 2014Red Flag Warnings in Alabama, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.